I had BP of 160/100,doctor suggested me to use propranolol hydrochloride 40 mg for 1 week,twice in a day,I am using it only once in a day for the past 15 days,now my BP came down to 130/90,can I continue using using the tablet
when i'm at school they teach me the normal BP is 130/90.
Now the researches rediscovered that the BP should be at 120/80.
I think that this is because everyone achieves the predetermined rate i.e 130/90, and will stop the in taking of medicine. This will beat the pharmacy industry, so they make people panic abt the new rate and force to continue to take the pill.
As you attain the 130/90 rate, dont be afraid and enjoy your life.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i am a 26 year old male, who suffers from panic disorder.... ive been taking my blood pressure at home using a home blood rpessure machine and my blood pressure is usually in the normal range.... However, last night i was at wal mart and took my blood pressure and it was 153/88... When i got home i took it and it was 128/75...... can white coat apprehension happen at places like wal mart??? and are home machines accurate? my pulse was 117 at wal mart.... at home it was 88
if a person is going to suffer from heart attack ,is it possible that the blood pressure will be normal? btw,the patient is 20y/o. the vital signs are: bp:120/80 rr:29 pr:110 temp:39.2C -the patient is irritable,restless -facial grimace - abdominal pain -excessive sweating *what do you think is the disease?i will really appreciate if someone could help me,because this is for our case defense.
I have an occasional rapid heartbeat. When I first started with it the Drs diagnosed me with Graves disease. But after 2 years or so I the Dr said that either I had gone into remission or it has gone away. I take propranolol and i was fine until about 1 month ago. I was retested for the Graves but that was normal. My Dr upped the dosage of the propranolol but I am still concerned that it is something else. The palpatations are usually at night.
How can I lower my heart rate naturally or with supplements and not beta blockers. my rate runs around 82 beats per minute. i exercise 4-5 times per week but still runs at that rate. been recently diagnosed with benign pvcs but will have echo done as precaution. i feel is my heart rate were lower it wouldn't cause so much excitability in my heart to start the pvcs. blood pressure normal 105 to110 over upper 60 to mid 70s so don't want a beta blocker and have that lowered making me possibly feel tired. any suggestions?
My mum (79) demanded that she come off bisoprolol after taking for 3 years, as she felt she should not have been on it. The doctor agreed and she is now suffering with increased heart rate (120bpm) at times, but wont see a doctor. She suffers generally with her nerves and feels that going back on the bisoprolol again will calm her down. Is she just panicing or will the panic attack be because of coming off the bisoprolol? She also came off bumetanide at the same time, for the same reason (ie she felt she should never have been put on those tablets)
Hi.I am a 35 year old male.Was prescribed bisoprolol 2 months ago for tachycardia and hypertnsion on exertion.My heart appears to be structurally normal. In the last 3 weeks I have noticed leakage of urine when I sit down.Is this related to the beta blocker?
I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...